# SDR AALA201507229002

- Difficulty date: July 18, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 62,010 hours, 22,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, LEVEL 2 EXFOLIATION CORROSION ON SILL PLATE BETWEEN FRAME 66 - 68, AT WL-Z500, AT BL-Y1598.  REPLACED SILL PLATE IAW SRM 51-72-11 & DWG D5348043.
